MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 6000 CORE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer complained of questionable ise indirect na for gen.2 results for 2 patient samples tested on a cobas 6000 series system, cobas 6000 core unit.For patient 1 the initial sodium result was 153 mmol/l.On (b)(6) 2018 a repeat sodium result of 141.5 mmol/l was obtained from the same analyzer while a repeat sodium result of 142.1 mmol/l was obtained from another cobas analyzer.For patient 2 on (b)(6) 2018, the initial sodium result was 154.6 mmol/l with repeat sodium results of 142.5 mmol/l and 142.9 mmol/l.The erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.The sodium electrode lot information was requested but was not provided.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The investigation was unable to find a definitive root cause.

Brand Name
COBAS 6000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7767203
Report Number1823260-2018-02667
Device Sequence Number10811011
Product Code JJE
UDI-Device Identifier04015630924691
UDI-Public4015630924691
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 6000 CORE
Device Catalogue Number04745868001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1